MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 PPS LTD ACET SHELL 54F; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 PPS LTD ACET SHELL 54F; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Concomitant medical products: g7 neutral arcomxl lnr 36 mm f, catalog#: 010000741, lot#: 6747677, g7 neutral arcomxl lnr 36mm f, catalog#: 010000741, lot#: 6109171.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2020-02968, 0001825034-2020-02967.
 
Event or Problem Description
It was reported the g7 liners wouldn't seat.No additional information.
 
Additional Manufacturer Narrative
Complaint sample was evaluated and the reported event was confirmed.Upon visual inspection both of the returned liners have damage to the locking feature.The shell has scuffing and indentations on the lip of the locking feature.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
G7 PPS LTD ACET SHELL 54F
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10356433
Report Number0001825034-2020-02966
Device Sequence Number2842061
Product Code PBI
UDI-Device Identifier00880304524231
UDI-Public(01)00880304524231(17)300306(10)6747315
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number010000664
Device Lot Number6747315
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/15/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/13/2020
Supplement Date Received by Manufacturer09/29/2020
Initial Report FDA Received Date08/03/2020
Supplement Report FDA Received Date10/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1